Reliability of shells via Koiter formulas

G. Cederbaum, J. Arbocz

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


Probabilistic methods are being applied to Koiter formulas in order to derive the reliability of imperfection-sensitive shells, on this occasion by taking into account the randomness of both parameters appearing in the formulas the initial imperfection and the allowable load. The results indicate the importance of the loading randomness, implying a dramatic reduction in the reliability with respect to traditional derivations which consider only the randomness of the initial imperfections.

Original languageEnglish
Pages (from-to)173-187
Number of pages15
JournalThin-Walled Structures
Issue number2
StatePublished - 1 Jan 1996
Externally publishedYes

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Building and Construction
  • Mechanical Engineering


Dive into the research topics of 'Reliability of shells via Koiter formulas'. Together they form a unique fingerprint.

Cite this